Alert archive / Ohio / Flood Watches in 2014

Flood Watch 2, NWS Cleveland, OH

April 3, 201425 counties in Ohio

NWS Cleveland, OH issued this flood watch at Apr 3, 2014, 4:02 PM EDT for 25 counties in Ohio. It took effect at Apr 4, 2014, 4:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2014, 4:02 PM EDT (20:02 UTC)
In effect from
Apr 4, 2014, 4:00 AM EDT
Expired
Apr 4, 2014, 12:43 PM EDT
In force
9 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 25 counties

Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2173 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WGUS61 KCLE 032002
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT THU APR 3 2014

OHZ003-006>008-017-018-027-040415-
/O.NEW.KCLE.FA.A.0002.140404T0800Z-140404T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY
402 PM EDT THU APR 3 2014

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHWEST OHIO...INCLUDING THE 
  FOLLOWING AREAS...HANCOCK...LUCAS...OTTAWA...SANDUSKY... 
  SENECA...WOOD AND WYANDOT. 

* FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON

* ADDITIONAL RAIN WILL CROSS THE WATCH AREA STARTING EARLY FRIDAY
  MORNING. LOCALLY HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE.

* THE GROUND IS ALREADY SATURATED AND ADDITIONAL RAIN MAY CAUSE
  FLOODING OF STREAMS...LOW LYING AREAS AND POOR DRAINAGE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
3 follow-up statements
440 
WGUS61 KCLE 040240
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1040 PM EDT THU APR 3 2014

OHZ003-006>008-017-018-027-041045-
/O.CON.KCLE.FA.A.0002.140404T0800Z-140404T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY
1040 PM EDT THU APR 3 2014

...FLOOD WATCH REMAINS IN EFFECT FROM 4 AM EDT FRIDAY THROUGH
FRIDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS... 
  HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* FROM EARLY FRIDAY MORNING THROUGH FRIDAY AFTERNOON

* RAIN AND THUNDERSTORMS WILL MOVE ACROSS THE AREA BEGINNING
  EARLY FRIDAY MORNING. MOST AREAS WILL RECEIVE BETWEEN A HALF
  INCH AND AN INCH OF RAIN...WITH LOCALLY HIGHER AMOUNTS POSSIBLE
  WHERE THUNDERSTORMS OCCUR.

* THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL...SO
  ADDITIONAL RAIN MAY CAUSE FLOODING IN LOW LYING AND POOR
  DRAINAGE AREAS. RIVERS AND STREAMS MAY ALSO RISE...POSSIBLY OUT
  OF THEIR BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
719 
WGUS61 KCLE 040725
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
325 AM EDT FRI APR 4 2014

OHZ009>011-019>023-028>033-036>038-047-041530-
/O.EXB.KCLE.FA.A.0002.140404T0800Z-140404T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
325 AM EDT FRI APR 4 2014

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO AND 
  NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX... 
  LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO... 
  CUYAHOGA...HOLMES...MAHONING...MEDINA...PORTAGE...STARK... 
  SUMMIT...TRUMBULL AND WAYNE. 

* THROUGH THIS AFTERNOON

* RAIN AND POSSIBLE THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY
  WITH SOME AREAS POSSIBLY RECEIVING UP TO AN ADDITIONAL INCH OF
  RAINFALL. THE RAIN SHOULD START ENDING FROM WEST TO EAST DURING
  THE SECOND HALF OF THE AFTERNOON INTO EARLY EVENING.

* THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL...SO 
  ADDITIONAL RAIN MAY CAUSE FLOODING IN LOW LYING AND POOR 
  DRAINAGE AREAS. RIVERS AND STREAMS MAY ALSO RISE...POSSIBLY 
  OUT OF THEIR BANKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ003-006>008-017-018-027-041530-
/O.CON.KCLE.FA.A.0002.140404T0800Z-140404T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY
325 AM EDT FRI APR 4 2014

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS... 
  HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* UNTIL 2 PM EDT THIS AFTERNOON

* ADDITIONAL RAIN IS EXPECTED THROUGH NOON TODAY. EVEN THOUGH
  RAINFALL AMOUNTS WILL BE A THIRD OF AN INCH OR LESS...THE GROUND
  IS SATURATED SO ANY ADDITIONAL RAINFALL WILL CAUSE ADDITIONAL
  RISES IN STREAMS AND RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
507 
WGUS61 KCLE 041643
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1243 PM EDT FRI APR 4 2014


OHZ009>011-019>023-028>033-036>038-047-041745-
/O.CAN.KCLE.FA.A.0002.000000T0000Z-140404T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
1243 PM EDT FRI APR 4 2014

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST
OHIO HAS BEEN CANCELLED. THOUGH ADDITIONAL RAIN SHOWERS WILL
AFFECT THE WATCH AREA THIS AFTERNOON...THE EXPECTED RAINFALL IS NOT
EXPECTED TO PRODUCE ADDITIONAL FLOODING.


$$

OHZ003-006>008-017-018-027-041745-
/O.CAN.KCLE.FA.A.0002.000000T0000Z-140404T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY
1243 PM EDT FRI APR 4 2014

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTHWEST OHIO HAS BEEN
CANCELLED. THOUGH ADDITIONAL RAIN SHOWERS WILL AFFECT THE WATCH
AREA THIS AFTERNOON...THE EXPECTED RAINFALL IS NOT EXPECTED TO
PRODUCE ADDITIONAL FLOODING. 


$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Apr 3, 1:52 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 3, 1:52 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
152 PM EDT THU APR 3 2014

.SYNOPSIS...
LOW PRESSURE OVER KANSAS WILL MOVE NORTHEAST ACROSS MICHIGAN BY LATE
FRIDAY. A WARM FRONT WILL MOVE NORTH OF THE AREA ON FRIDAY...THEN
A COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY AFTERNOON. HIGH
PRESSURE FROM THE PAINS STATE WILL CROSS THE LOWER GREAT LAKES ON
SUNDAY. LOW PRESSURE FROM TEXAS WILL MOVE NORTHEAST ACROSS OHIO
LATE MONDAY WITH A TRAILING COLD FRONT CROSSING THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COMPLEX OVER INDIANA WILL MOVE EAST THIS AFTERNOON. IT WILL
OUTRUN THE BEST SUPPORT...CLOUD TOPS ARE ALREADY WARMING AND THE
LIGHTNING IS DIMINISHING ACROSS NORTHERN INDIANA AND NORTHWEST
OHIO...BUT THE MCV WILL TRANSLATE EAST AND THERE WILL BE A
SOAKING RAIN ESPECIALLY ACROSS THE COUNTIES SOUTH OF THE TURNPIKE.
MENTIONED THUNDER ACROSS ALL BUT THE EXTREME NE OH/NW PA COUNTIES.
TEMPERATURES WILL NOT RISE ONCE THE RAIN DEVELOPS. NUDGED THE
HOURLY TEMPERATURES DOWN AS THE RAIN BEGINS AND MANY AREAS ACROSS
NE OH/NW PA WILL SEE TEMPERATURES DROP WITH THE RAIN AND EAST TO
NORTHEAST WIND. THE MODELS ARE A LITTLE TOO WARM ALOFT AND IT WILL
BE COLD IN TOLEDO UNTIL THE RAIN STOPS...WITH TEMPERATURES BARELY
ABOVE FREEZING. THE GROUND IS NOT AS COLD AS IT WAS AND WITH THE
HIGH SUN ANGLE THIS TIME OF YEAR THERE WOULD BE LITTLE DANGER OF
ANY FREEZING RAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THERE WILL PROBABLY BE A LULL IN THE SHRA FOR A WHILE TONIGHT AS THE
ENERGY WITH THE FIRST IMPULSE MOVES OFF TO THE ENE. THEN THE
INCREASING LLVL JET BRINGING WARMER AND MORE MOIST AIR INTO THE
AREA...INCREASED DYNAMICS AND THE APPROACH OF A COLD FRONT SHOULD
LEAD TO SHRA AND TSRA BECOMING MORE NUMEROUS WEST TO EAST DURING THE
LATTER PART OF THE NIGHT INTO FRI MORNING.

THE COLD FRONT TRAILING THE LOW MOVING THRU MI WILL SWEEP ACROSS THE
CWA FROM LATE FRI MORNING THRU FRI EVE. THERE APPEARS TO BE ENOUGH
INSTABILITY AND WIND SHEAR FOR SOME STRONG TO POSSIBLY SEVERE STORMS
TO OCCUR WITH THE PASSAGE OF THE COLD FRONT. FRI INTO FRI NIGHT
LOOKS TO BE A WINDY PERIOD WITH WINDS GUSTING TO 40 MPH AT TIMES.

MUCH OF THE RAIN LOOKS TO END WITH THE PASSAGE OF THE COLD FRONT BUT
A SECONDARY COLD FRONT EARLY SAT ALONG WITH SOME WRAP MOISTURE WILL
PROBABLY PRODUCE SOME RAIN AND SNOW SHOWERS AS TEMPS COOL WELL BELOW
NORMAL AGAIN. THE MOST LIKELY AREA FOR THE SHOWERS WILL BE IN THE
SNOWBELT.

DUE TO THE EXPECTED LULL IN PRECIP TONIGHT...NOT SURE IF FLOODING
WILL DEVELOP FRI INTO FRI NIGHT SO WOULD PREFER TO HOLD OFF ON A
FLOOD WATCH.

HIGH PRESSURE BUILDS IN SAT NIGHT SO THE SHRASN SHOULD END SAT EVE.
THE INFLUENCE OF THE HIGH SHOULD PRODUCE DRY CONDITIONS UNTIL LATE
SUN NIGHT WHEN ANOTHER LOW WILL QUICKLY MOVE OUT OF THE LWR MS
VALLEY AND HEAD TOWARD THE AREA. USING AN AVERAGE OF THE MODELS
INDICATES RAIN POSSIBLY SPREADING NE ACROSS AT LEAST THE SSW HALF OF
THE AREA BY DAYBREAK MON.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL BE MOVING INTO THE CENTRAL GREAT LAKES ON MONDAY
WITH A PERIOD OF RAIN ANTICIPATED. CONTINUED THE LIKELY POPS FOR
MONDAY WITH THEM LINGERING INTO MONDAY NIGHT ACROSS THE EAST. HIGH
PRESSURE WILL RIDGE INTO THE REGION TUESDAY NIGHT BUT DO NOT WANT TO
COMPLETELY YANK THE POPS INTO WEDNESDAY WITH THE UPPER LEVEL TROUGH
AXIS STILL TO OUR WEST.

THE WARMEST DAY OF THE LONG TERM WILL BE MONDAY WITH HIGHS AT MOST
LOCATIONS INTO THE 50S. COOLER TUESDAY AND WEDNESDAY WITH HIGHS
GENERALLY IN THE 40S...MAYBE SOME 30S FOR HIGHS CLOSER TO THE LAKE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
RAIN WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD EAST
ACROSS THE AREA THIS AFTERNOON. VISIBILITIES ARE OCCASIONALLY
DROPPING TO IFR IN THE HEAVIER RAIN BAND AND RAIN MAY MIX WITH SNOW
OR BRIEF FREEZING RAIN AT TOL THROUGH 21Z. CEILINGS ARE FALLING
AS THE RAIN SPREADS EAST WITH ALL AREAS EXPECTED TO SEE IFR
CEILINGS BY THIS EVENING EXCEPT AT ERI. IFR WILL CONTINUE UNTIL
THE COLD FRONTAL PASSAGE ON FRIDAY...REACHING FDY AROUND 15Z AND
CLE TOWARDS 17Z. THUNDERSTORMS MAY OCCUR ALONG/JUST AHEAD OF THE FRONT
ON FRIDAY...FOLLOWED BY SOUTHWESTERLY WINDS GUSTING TO 30 KNOTS
DURING THE AFTERNOON.

.OUTLOOK...NON VFR POSSIBLE NE OH/NW PA INTO SATURDAY. IFR
POSSIBLE ALL AREAS MONDAY AFTERNOON INTO TUESDAY.

&&

.MARINE...
LOW PRESSURE OVER THE SOUTHERN PLAINS WILL DEEPEN AS IT MOVES INTO
THE WESTERN GREAT LAKES TONIGHT. THIS WILL CAUSE NORTHEAST TO EAST
WINDS ON LAKE ERIE INTO EARLY FRIDAY MORNING. WINDS TO 25 KNOTS WILL
CAUSE SIGNIFICANT ICE FLOES TO DEVELOP AS PIECES BREAK AWAY FROM THE
ICE FIELD ACROSS THE EASTERN 2/3RDS OF THE LAKE. WINDS WILL SHIFT
AROUND FROM SOUTHEAST TO SOUTHWEST ON FRIDAY AS THE LOW MOVES INTO
ONTARIO ON FRIDAY EVENING. STRONGER COLD ADVECTION IN THE WAKE OF
THE LOW WILL CAUSE SOUTHWEST TO WEST WINDS TO INCREASE TO AT LEAST
30 KNOTS. THE BETTER SURGE OF COLDER AIR WILL ARRIVE FRIDAY NIGHT
AND COULD BOOST WINDS INTO LOW END GALES. WE THOUGHT ABOUT GOING
WITH A GALE WATCH BUT WILL LET THE NEXT SHIFT TAKE A LOOK AT IT AND
ISSUE IF NEEDED. HIGH PRESSURE WILL BUILD ACROSS THE LAKE SUNDAY.
THE NEXT STORM SYSTEM WILL MOVE INTO THE CENTRAL GREAT LAKES ON
MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...ADAMS
LONG TERM...MULLEN
AVIATION...KEC
MARINE...MULLEN
Hazardous weather outlook, Apr 3, 4:01 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EDT THU APR 3 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-040815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
401 AM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAINFALL TODAY THROUGH FRIDAY MAY EVENTUALLY LEAD TO
POSSIBLE FLOODING...ESPECIALLY ON FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A THREAT FOR SEVERE THUNDERSTORMS FRIDAY WITH LARGE HAIL
AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY.

LEZ061-142>149-162>169-040815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
401 AM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG COLD FRONT MAY LEAD TO MARGINAL GALE FORCE WINDS LATER
FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 3, 2:22 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
222 PM EDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FREEZING RAIN    TOLEDO-PT PLACE         41.72N  83.49W
04/03/2014  E0.00 INCH       LUCAS              OH   SNOW SPOTTER

            ICE COVERING TREE LIMBS AND POWER LINES.

&&

EVENT NUMBER CLE1401500

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:44 PM EDTAreal Flood AdvisoryCLEHancock, Wood4 hr
Apr 3, 1:12 PM EDTAreal Flood AdvisoryCLELucas, Marion, Seneca, Wyandot4 hr
Apr 3, 3:46 PM EDTRiver Flood WarningCLEHancock20 hr
Apr 3, 3:46 PM EDTRiver Flood WarningCLEHolmes, Wayne61 hr
Apr 3, 4:14 PM EDTGale WatchCLE11 hr

Nearby

Flood Watches in Ohio, 2014Every flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.